# SDR HEEA130834

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N292PH
- Make and model: Skrsky S92A
- Aircraft serial: 920008
- Aircraft time: 7,321 hours
- Engine: Ge CT78A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 4,175 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING REFUELING THE NR 1 ENGINE OIL PRESSURE SLOWLY DECLINED INTO THE YELLOW RANGE DOWN TO 20 PSI, THEN DROPPED INTO RED AT 18 PSI, ENGINE WAS SECURED ACCORDING TO CHECKLIST.  OIL WAS ON SIDE OF ACFT AND THE RESERVOIR WAS BELOW THE SIGHT GAUGE.
